# SDR DALA13034719247

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER SKIN BARREL NUT HOLE ID 55 IS CORRODED.  TASK 55-113-03.  REMOVED BARREL NUT. REMOVED CORROSION.  REAMED HOLE IAW SRM 55-10-03, FIG 15.  FABRICATED BUSHING AND INSTALLED.  INSTALLED BOLT THROUGH REPAIR IAW SRM 51-30-01.  IDENTIFIED PERMANENT REPAIR IAW PS 900-5-1, NR 04 AND ERA 516481-14, REV I.
